Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Got pimples due to change in weather and left black scar. Applied melalite cream, got rashes and area became black. How to rectify the problem?

Im divya and im 22 years old.recently i went out of station and because of the weather i got some pimples on my face.in 2 dayz d pimples were gone but im left with the black scar so my mother asked me to apply melalite cream on d scars.but the nxt day i got rash nd now the whole area became black were i applied d cream.So can u please suggest me what to do.
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
Write your answer hereYOU CABT APPLY OILY CREAMS ON ACNE SKIN

PIM,PLES OCCUR IN OILY SKIN

THE BLACK MARKS ARE DUE TOB REACTION OF CREAM

YOU HAVE TO KEEP DRY SKIN INN PIMPLESDONT APPLY OILY CREAMS AND SOAPS IN SKIN

DONT TAKE OILY AND FGRIED IN PIMPLES

FOR PRESENT REACTION

YOU TAKE CLARITIN ONCE A DAY APPLY CLINDAMYCIN GEL IN MORNING AND TRETINOIC ACID AT NIGHTT IF THE SKIN FEELS DRY U CAN ADD SMALL AMOUT OF FLUTICASONE

IT MAY TAKE 3-4 MONTHS TO CLEAR M,ARKS WHEN U GO OUT APPLY CALAMINE OTION
Answered: Tue, 26 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor